# SDR MASA20220329142

- Difficulty date: October 14, 2021
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: SH670313551
- Part serial: NA
- Condition: Corroded
- Location: Compartment.(E/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS319 BETWEEN STRINGER 26L TO 26R AT MAIN AVIONICS COMPARTMENT.(E/E) 
CORROSION ON FRAME FS319 BETWEEN STRINGER 26L TO 26R WAS REPLACED PER CRJ-900 SRM 53-00-06
